# SDR SIMA20121210002

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 30,518 hours, 28,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3329 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT FOR THE FLIGHT ATTENDANT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED IAW AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
